# SDR 2006FA0001036

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: General aviation
- Aircraft: N812TV
- Make and model: Bell 206L-3
- Aircraft serial: 51185
- Aircraft time: 3,622 hours, 6,001 cycles
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 206033426001
- Condition: Cracked
- Location: Tailboom
- Part time: 3,622 hours, 6,001 cycles
- Component: Tailboom, Bell
- Component part number: 206033004045FMA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT TAIL ROTOR GEARBOX AFT LT MOUNTING HOLE ON TAILBOOM CASTING. REPLACED GEARBOX SUPPORT CASTING.
